In this paper we give an asymptotic bound of the cardinality of Zariski multiples of particular irreducible plane singular curves. These curves have only nodes and cusps as singularities and are obtained as branched curves of ramified covering of the plane by surfaces isogenous to a product of curves with group . The knowledge of the moduli space of these surfaces will enable us to produce Zariski multiplets whose number grows subexponentially in function of their degree.
"On Zariski Multiplets of Branch Curves from Surfaces Isogenous to a Product." Michigan Math. J. 69 (4) 779 - 792, October 2020. https://doi.org/10.1307/mmj/1587002565